# SDR DALA1032883357

- Difficulty date: October 27, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- Engine: Pwa PW4168A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND BULK CARGO DOOR EXTERIOR SKIN LWR AREA, FOUND DENT AS MARKED.  BULK CARGO DOOR EXTERIOR SKIN LWR AREA , DENT MEASURED 1.5"LONG, 0.700" WIDE, DEPTH:0.050".REPAIR CARRIED OUT PER ERA 487004-14 REV 0 DATED 11 NOV 2010, 10:42HRS, AND IDENTIFIED REPAIR AS ENGINEERING APPROVED AND PERMANENT IAW PROCESS STANDARD 900-5-1 NR 4 AWAITING FINAL ER/A. PRI 487004-14 REV 0. COMPARED WITH ER/A 487004-14 REV 0 FOUND IN COMPLIANCE.
